Please enter verification code
Applications of the exp(-Φ(ξ))-Expansion Method to Find Exact Traveling Wave Solutions of the Benney-Luke Equation in Mathematical Physics
American Journal of Applied Mathematics
Volume 3, Issue 3, June 2015, Pages: 100-105
Received: Apr. 6, 2015; Accepted: Apr. 18, 2015; Published: Apr. 29, 2015
Views 4756      Downloads 188
S. M. Rayhanul Islam, Department of Mathematics, Pabna University of Science and Technology, Pabna, Bangladesh
Article Tools
Follow on us
In this article, we construct the traveling wave solutions involving parameters of nonlinear evolutions equations via the Benney-Luke equation using the exp(-Φ(ξ))-expansion method. The traveling wave solutions are expressed in terms of hyperbolic, trigonometric and rational functions. When the parameters are taken special values, the solitary waves are derived from the traveling waves. The proposed method is direct, concise elementary and effective and can be used for many other nonlinear evolutions equations.
Exp(-Φ(ξ))-Expansion Method, Benney-Luke Equation, Nonlinear Evolution Equations, Traveling Wave Solution
To cite this article
S. M. Rayhanul Islam, Applications of the exp(-Φ(ξ))-Expansion Method to Find Exact Traveling Wave Solutions of the Benney-Luke Equation in Mathematical Physics, American Journal of Applied Mathematics. Vol. 3, No. 3, 2015, pp. 100-105. doi: 10.11648/j.ajam.20150303.14
M. A. Abdou, “The extended tanh- method and its applications for solving nonlinear physical models,” Appl. Math. Comput., 190, 988-996, 2007.
E.G. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letter A, 277, 212-218, 2000.
J.H. He, “Variational iteration method for delay differential equations,”Commun. Nonlinear Sci. Numer. Simul., 2, 235-6, 1997.
J. H. He, X. H. Wu, “Exp-function method for nonlinear wave equations,” Chaos Solitons Fractals, 30, 700-708, 2006.
C. Bai, H. Zhao, “Complex hyperbolic-function method and its applications to nonlinear equations,” Physics Letter A, 355, 22-30, 2006.
M. L. Wang, X. Li, “Extended F- expansion and periodic wave solutions for the generalized Zakharov equations,” Physics Letter A, 343, 48-54, 2005.
Z. Wang, H. Q. Zhang, “A new generalized Riccati equation rational expansion method to a class of nonlinear evolution equation with nonlinear terms of any order,” Appl. Math. Comput., 186, 693-704, 2007.
M. L. Wang, X. Z. Li, J. L. Zhang, “Sub-ODE method and solitary wave solutions for higher ordernonlinear Schrodinger equation,” Phys. Lett. A, 363, 96–101, 2007.
N.Taghizade, A. Neirameh, “The solution of TRLW and Gardner Equations by the (G'/G)-Expansion Method. International Journal of Nonlinear Science, 9, 305-310, 2010.
A. Bekir, “Application of the (G'/G)- expansion method for nonlinear evolution equations,” 372, 3400-3406, 2008.
E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the (G'/G)- expansion method,” J. Appl. Math. Inform., 28, 383-395, 2010.
E. M. E. Zayed, K. A. Gepreel, “The (G'/G)- expansion method for finding the traveling wave solutions of nonlinear partial differential equations in mathematical physics,” J. Math. Phys., 50, 013502-14, 2009.
M. Mirzazadeh, M. Eslami, A. Biswas, “Soliton solutions of the generalized Klein-Gordon equation by the (G'/G) - expansion method,” Comput. Appl. Math., 33, 831-839, 2014.
Z. Yan, H. Zhang, “New explicit solitary wave solutions and periodic wave solutions for WhithamBroer-Kaup equation in shallow water,” Phys. Lett. A, 285, 355-362, 2001.
H. Triki, A. Yildirim, T. Hayat, O. M. Aldossary, A. Biswas, “Shock wave solution of the Benney-Luke equation,” Rom. J. Phys., 57, 1029-34, 2012.
O. Gozukizil, S. Akcagil, “Traveling wave solutions to the Benney-Luke and the higher order improve Boussinesq equations of Soobelev type,” Abstract and applied analysis, volume 2012, Article ID 890574, 10 pages. DOI: 10.1155/2012/890574.
A. Gonz´alez N., “The Cauchy problem for Benney-Luke and generalized Benney-Luke equations,” Differential and Integral Equations, 20, 1341–1362, 2007.
J. R. Quintero, “A remark on the Cauchy problem for the generalized Benney-Luke equation,”Differential and Integral Equations, 21, 859–890, 2008.
S. Wang, G. Xu, and G. Chen, “Cauchy problem for the generalized Benney-Luke equation,” Journal of Mathematical Physics, vol. 48, no. 7, Article ID 073521, 2007.
S. M. R. Islam,K. Khan, M. A. Akbar, “Exact solutions of unsteady Korteweg-de vries and time regularized long wave equations,” Springer plus, 4, 124, 2015. DOI 10.1186/s40064-015-0893-y.
S. M. R. Islam, K. Khan, M. A. Akbar, “Study of exp(-Φ(ξ))-expansion method for solving nonlinear partial differential equations,” British Journal of Mathematics & Computer Science, 5, 397-407, 2015.
J. R. Quintero, J. C. Munoz Grajales, “Instability of solitary waves for a generalized Benney-Luke equation,” Nonlinear Analysis, Theory, Methods and Applications, 68,3009-3033, 2008.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186